Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

NewAge

Veteran Member
  • Total Reviews

    0
  • Content Count

    308
  • Joined

  • Last visited

Community Reputation

0 Neutral

1 Follower

About NewAge

  • Rank
    Member
  1. She sounds like a low-class scoundrel. Don't let her immature remarks affect you. People like her are better off disregarded.
  2. Telling her the truth may be embarrassing, but it's ultimately what needs to be done. Speaking from personal experience, I've let relationships die because of my skin. Looking back, I should've done something instead of wallowing in my fears. Judging from your post, your self-consciousness is putting a real damper on your life. What you need to do is find something that works. See a dermatologist and show acne who's boss.
  3. It was fairly severe on my back, and moderate-to-severe on my face. My back completely cleared, while the acne on my face was reduced to extremely mild (manageable with face wash). Thanks.
  4. Have you tried Head & Shoulders?
  5. In August, I completed my first course of Accutane (80mg/day for 5 months). Up until late October/early November, I was doing fine. Alas, my acne seems to be back in full force on my face. I'm still not really breaking out on my back, though. I'm going to muster up the courage to make a dermatologist appointment on Monday. Wish me luck. Edit: As of April 2008, I've yet to go back on Accutane. My skin seems to have settled down lately.
  6. Maybe I spoke too soon. I got two non-inflamed blemishes that, when pressed, excreted a relatively small portion of sebum. Could this be indicative that my acne is returning? Let's hope not.
  7. Just wanted to check in and say I haven't broken out since two or so weeks after I completed my course. It really is amazing. No cysts or nodules, not even a pustule. The only thing I'm dealing with now is red marks, most of which I acquired during my course.
  8. Have a good one, mate. And Joel, that is absolutely hilarious.
  9. I completed a five month course of Accutane last week (80mg/day) for a total cumulative dosage of over 200mg/kg. Alas, I'm still breaking out, most notably on my back. I couldn't make it to my final dermatologist appointment, but I do have a follow-up appointment scheduled for October 4th. Should I ask for a second course? And what I can do in the meantime?
  10. No, it won't be a problem at all. Accutane only affects the person who is/can become pregnant. Congrats on the baby, by the way.
  11. Oh...It seems just like it was for me. I'm afraid I can't say it got better though. Accutane doesn't work. Sad but true. Correction: Accutane didn't work for you. It does indeed work.
  12. Had an appointment on Thursday and got my course extended another month. Because I ran out of pills before my appointment though, I missed approximately 3 days of treatment. This won't deter my results, right?
  13. I'm four days away from being done with my course (which I'll be asking my derm to extend on my next visit) and I'm still breaking out terribly. I got a huge cyst on my cheek and a very severe nodule on my chin, not to mention a few random blemishes here and there. This is really starting to tick me off. What should I do?
×